Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectra of compact composition operators


Authors: James G. Caughran and Howard J. Schwartz
Journal: Proc. Amer. Math. Soc. 51 (1975), 127-130
MSC: Primary 47B37; Secondary 30A18
MathSciNet review: 0377579
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \phi $ be holomorphic and map the open unit disk into itself, and let $ {C_\phi }:f \to f \circ \phi $ be the composition operator on $ {H^2}$ generated by $ \phi $. If $ {C_\phi }$ is a compact operator then $ (1)\phi ({z_0}) = {z_0}$ for some $ {z_0} \epsilon D$; $ (2)\sigma ({C_\phi }) = \{ \phi '{({z_0})^n}:n = 0,1,2, \ldots \} \cup \{ 0\} $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37, 30A18

Retrieve articles in all journals with MSC: 47B37, 30A18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0377579-7
PII: S 0002-9939(1975)0377579-7
Article copyright: © Copyright 1975 American Mathematical Society